American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A16) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information
View Article: PDF

[2] Alexander Barvinok and J. A. Hartigan. An asymptotic formula for the number of non-negative integer matrices with prescribed row and column sums. Trans. Amer. Math. Soc. 364 (2012) 4323-4368.
Abstract, references, and article information
View Article: PDF

[3] Mihyun Kang and Tomasz Łuczak. Two critical periods in the evolution of random planar graphs. Trans. Amer. Math. Soc. 364 (2012) 4239-4265.
Abstract, references, and article information
View Article: PDF

[4] Sheng Chen, Nan Li and Steven V Sam. Generalized Ehrhart polynomials. Trans. Amer. Math. Soc. 364 (2012) 551-569. MR 2833591.
Abstract, references, and article information
View Article: PDF

[5] Mihai Ciucu. The emergence of the electrostatic field as a Feynman sum in random tilings with holes. Trans. Amer. Math. Soc. 362 (2010) 4921-4954. MR 2645056.
Abstract, references, and article information
View Article: PDF

[6] Adam Hammett and Boris Pittel. How often are two permutations comparable?. Trans. Amer. Math. Soc. 360 (2008) 4541-4568. MR 2403696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. D. Biggins. The growth of iterates of multivariate generating functions. Trans. Amer. Math. Soc. 360 (2008) 4305-4334. MR 2395174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Tullio Ceccherini-Silberstein. Growth and ergodicity of context-free languages II: The linear case. Trans. Amer. Math. Soc. 359 (2007) 605-618. MR 2255188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Gregory A. Freiman and Boris L. Granovsky. Clustering in coagulation-fragmentation processes, random combinatorial structures and additive number systems: Asymptotic formulae and limiting laws. Trans. Amer. Math. Soc. 357 (2005) 2483-2507. MR 2140447.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Tullio Ceccherini-Silberstein and Wolfgang Woess. Growth and ergodicity of context-free languages. Trans. Amer. Math. Soc. 354 (2002) 4597-4625. MR 1926891.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jason P. Bell. Sufficient conditions for zero-one laws. Trans. Amer. Math. Soc. 354 (2002) 613-630. MR 1862560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] John M. Holte. Asymptotic prime-power divisibility of binomial, generalized binomial, and multinomial coefficients. Trans. Amer. Math. Soc. 349 (1997) 3837-3873. MR 1389778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1